MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im enhanced estradiol (ee2) results which were discordant relative to repeat testing.Siemens is investigating.
 
Event or Problem Description
The customer reports observation of an elevated atellica im enhanced estradiol (ee2) result which was discordant relative to repeat testing.The customer observed ee2 quality control (qc) results above acceptance ranges, and repeat-tested samples which had been tested when qc was out.The initial elevated result was reported to the physician.The sample was repeat-tested and a lower result was obtained.According to the customer, no corrected report was issued since the initial result was not questioned by the physician.There are no known reports of patient intervention or adverse health consequences due to the elevated ee2 result.
 
Additional Manufacturer Narrative
Mdr was initially filed on 22-may-2024.Additional information (25-jun-2024): siemens healthcare diagnostics has concluded the investigation of the event.A customer from outside the united states reported observation of elevated quality control (qc) and patient results when using atellica im enhanced estradiol (ee2), lot 335.Siemens evaluated the instrument data and the information provided by the customer.The customer performed a recalibration of the ee2 assay.After recalibration, the quality control (qc) results recovered within the laboratory expected ranges.Service was dispatched to the customer site and the instrument¿s event log was reviewed.Close review of the instrument data showed the primary and secondary vacuum were running high.Siemens customer service engineer (cse) performed the routine vacuum system troubleshooting.Following this routine troubleshooting intervention, qc results were stabilized, and precision was acceptable.The issue appears to be resolved although a specific cause for this event was not identified.A product problem has not been identified.The customer is operational and no further actions are required.Note: in section h6, codes for investigation findings and investigation conclusions were updated.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key19375133
Report Number1219913-2024-00325
Device Sequence Number20764452
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public00630414598857
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2024
Device Model NumberN/A
Device Catalogue Number10995561
Device Lot Number099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown